Now showing items 1-4 of 4
Fixed Point Theorems for Generalized (alpha, psi)-Expansive Mappings in Generalized Metric Spaces
(RGN PUBL, 2016)
The aim of this paper is to introduce new notion of generalized (alpha, psi)-expansive mappings in generalized metric spaces and to study the existence of a fixed point for the mappings in this space. Our new notion ...
A new generalization of Apostol type Hermite-Genocchi polynomials and its applications
(SPRINGER INTERNATIONAL PUBLISHING AG, 2016-06-24)
By using the modified Milne-Thomson's polynomial given in Araci et al. (Appl Math Inf Sci 8(6):2803-2808, 2014), we introduce a new concept of the Apostol Hermite-Genocchi polynomials. We also perform a further investigation ...
Truncated-exponential-based Frobenius–Euler polynomials
In this paper, we first introduce a new family of polynomials, which are called the truncated-exponential based Frobenius–Euler polynomials, based upon an exponential generating function. By making use of this exponential ...
FIXED POINT THEOREMS FOR SOFT WEAKLY COMPATIBLE MAPPINGS IN SOFT G-METRIC SPACES
(MILI PUBL, 2016-09)
In the present paper, our aim is to prove some common fixed point theorems for a pair of soft weakly compatible mappings in soft G-metric spaces. Some examples are also given to support our results.